Advertisement

Annali di Matematica Pura ed Applicata (1923 -)

, Volume 72, Issue 1, pp 267–274 | Cite as

A uniqueness theorem for a singular Cauchy problem

  • Dale W. Lick
Article

Summary

See the introduction.

Keywords

Cauchy Problem Uniqueness Theorem Singular Cauchy Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Bibliography

  1. [1]
    M. H. Protter,The Cauchy problem for a hyperbolic second order equation, Canad. J. Math., 6 (1954), 542–553.CrossRefzbMATHGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1966

Authors and Affiliations

  • Dale W. Lick
    • 1
  1. 1.RiversideUSA

Personalised recommendations